Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: The development and stability of some non-planar boundary-layer flows
Author: Jewell, Nathaniel David
Citation: Bulletin of the Australian Mathematical Society, 2010; 81(3):523-524
Publisher: Australian Mathematics Publ Assoc Inc
Issue Date: 2010
ISSN: 0004-9727
School/Discipline: School of Mathematical Sciences
Statement of
Nathaniel David Jewell
Keywords: fluid mechanics; hydrodynamic stability
Rights: © 2010 Australian Mathematical Publishing Association Inc.
DOI: 10.1017/S0004972710000018
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.